# SDR SWIA2021071459475

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-319 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 19R HAS MULTIPLE SPOTS OF CORROSION FROM FS280.00 TO FS319.00     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACE STRINGER 19R FROM FS 280.00 TO FS 319.00 IAWCRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
